# SDR CALA2017102303747

- Difficulty date: October 23, 2017
- Submitted: October 23, 2017
- Operation: Air carrier
- Aircraft: N17105
- Make and model: Boeing 757224
- Aircraft serial: 27295
- Aircraft time: 88,781 hours, 21,103 cycles
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Part number: LK352
- Part serial: 2287
- Condition: Sticks
- Location: Cockpit
- Part time: 57,120 hours, 11,383 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STBY ALT STUCK AT 37500 FOR 500 FEET DURING DESCENT B4 IT BROKE FREE. REMOVED UNSERVICEABLE STBY ALT AND INSTALLED SERVICEABLE STBY ALTIMETER REF AMM 34-13-06-404-002, OPS CHECKED NORMAL.
